Maximum norm error estimates in the finite element method with isoparametric quadratic elements and numerical integration
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 12 (1978) no. 2, p. 173-202
@article{M2AN_1978__12_2_173_0,
     author = {Wahlbin, L. B.},
     title = {Maximum norm error estimates in the finite element method with isoparametric quadratic elements and numerical integration},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {12},
     number = {2},
     year = {1978},
     pages = {173-202},
     zbl = {0382.65057},
     mrnumber = {502070},
     language = {en},
     url = {http://http://www.numdam.org/item/M2AN_1978__12_2_173_0}
}
Wahlbin, L. B. Maximum norm error estimates in the finite element method with isoparametric quadratic elements and numerical integration. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 12 (1978) no. 2, pp. 173-202. http://www.numdam.org/item/M2AN_1978__12_2_173_0/

1. S. Agmon, A. Douglis and L. Nirenberg, Estimates Near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions. L, Comm. Pure Appl. Math., vol. 12, 1959, pp. 623-727. | MR 125307 | Zbl 0093.10401

2. Yu. M. Berezanskh and Ya. A. Roitberg, A Theorem on Homeomorphims and the Green's Function for General Elliptic Boundary Problems (in Russian), Ukrain. Math. Z., vol. 19, 1967, pp. 3-32 (English translation, Ukrain. Math. J., vol. 19, 1967, pp. 509-530). | MR 218739 | Zbl 0206.11302

3. L. Bers, F. John and M. Schechter, Partial Differential Equations, Interscience, New York, 1964. | MR 163043 | Zbl 0126.00207

4. J. H. Bramble and S. Hilbert, Bounds for a Class of Linear Functionals with Applications to Hermite Interpolation, Numer. Math., vol. 16, 1971, pp. 362-369. | MR 290524 | Zbl 0214.41405

5. P. G. Ciarlet, Numerical Analysis of the Finite Element Method, Séminaire de Mathématiques supérieures, Presse de l'Université de Montréal, 1976. | MR 495010 | Zbl 0363.65083

6. P. G. Ciarlet and P.-A. Raviart, General Lagrange and Hermite Interpolation in Rn with Applications to Finite Element Methods, Arch. Rat. Mech. Anal., vol. 46, 1972, pp. 177-199. | MR 336957 | Zbl 0243.41004

7. P. G. Ciarlet and P.-A. Raviart, Interpolation Theory Over Curved Elements, with Applications to Finite Element Methods, Comput. Methods Appl. Mech.Engrg., vol. 1, 1972, pp. 217-249. | MR 375801 | Zbl 0261.65079

8. P. G. Ciarlet and P.-A. Raviart, The Combined Effect of Curved Boundaries and Numerical Integration in Isoparametric Finite Element Methods, The Mathematical Foundations of the Finite Element Method, A. K. Aziz, Ed., Academic Press, New York, 1973, pp. 409-474. | MR 421108 | Zbl 0262.65070

9. G. J. Fix, Effects of Quadrature Errors in Finite Element Approximation of Steady State, Eigenvalue and Parabolic Problems, The Mathematical Foundation of the Finite Element Method, A.K. Aziz, Ed., Academic Press, New York, 1973, pp. 525-556. | MR 413546 | Zbl 0282.65081

10. Yu. P. Krasovskii, An investigation of the Green's function (in Russian), Uspehi Mat. Nauk., vol. 20, 1965, pp. 267-268.

11. J. Necas, Les Méthodes directes en Théorie des Équations elliptiques, Masson, Paris, 1967. | MR 227584

12. J. A. Nitshe, L∞-convergence for Finite Element Approximation, 2. Conference on Finite Eléments, Rennes, France, May 12-14, 1975.

13. J. A. Nitsche and A. H. Schatz, Interior Estimates for Ritz-Galerkin Methods, Math. Comput., vol. 28, 1974, pp. 937-958. | MR 373325 | Zbl 0298.65071

14. A. H. Schatz, An Observation Concerning Ritz-Galerkin Methods with Indefinite Bilinear Forms, Math. Comput., vol. 28, 1974, pp. 959-962. | MR 373326 | Zbl 0321.65059

15. A. H. Schatz and L. B. Wahlbin, Interior Maximum Norm Estimates for Finite Element Methods, Math. Comput., vol 31, 1977, pp. 414-442. | MR 431753 | Zbl 0364.65083

16. A. H. Schatz and L. B. Wahlbin, Maximum Norm Estimates in the Finite Element Method on Plane Polygonal domains, Parti, Math. Comput. (to appear). | Zbl 0382.65058

17. R. Scott, Optimal L∞ Estimates for the Finite Element Method on Irregular Meshes, Math. Comput., vol. 30, 1976, pp. 681-697. | MR 436617 | Zbl 0349.65060

18. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, N. J., 1970. | MR 290095 | Zbl 0207.13501